i am 19 and i have been on the bc pill for a few years now and have never had any problems, however i have just had my period, it arrived as usual once i finished my bc pack, however i bleed for the full 7 days i was of the bc pill where as i usually bleed for just about 4, i started taking my pill again after 7 days as normal however i am still bleeding despite being back on the pill? Any reasons why this could be and will it sort itself out?! not a fan of doctors. I am in a steady relationship and am sexually active however have not had sexual intercourse for a while due to being away from my partner.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.